Cyclic shape invariant potentials

Sukhatme, Uday P. ; Rasinariu, Constantin ; Khare, Avinash (1997) Cyclic shape invariant potentials Physics Letters A, 234 (6). pp. 401-409. ISSN 0375-9601

PDF - Publisher Version

Official URL:

Related URL:


Using supersymmetric quantum mechanics, we formulate the coupled non-linear differential equations which give cyclic shape invariant potentials, with eigenvalues consisting of p infinite sets of equally spaced energy levels, shifted with respect to each other. We study potentials in which the energy spacings are chosen using the logistic map and the bifurcation route to chaos.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:17672
Deposited On:16 Nov 2010 12:53
Last Modified:17 May 2016 02:16

Repository Staff Only: item control page